# SDR 97ZZZX3492

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60001
- Make and model: Cessna 150J
- Aircraft serial: 15069997
- System (JASC): 7602 · Mixture Control
- Part: Control
- Part number: S17771
- Condition: Broke
- Location: Engine Mixture
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIXTURE CONTROL BROKE AT CARBURETOR APPROXIMATELY .1250 INCH FROM END OF CABLE.
